# SDR DALA13042460953

- Difficulty date: August 30, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 62,559 hours, 46,461 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1446 L6r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 6R AT INTERSECTION WITH AFT CANTED FRAME BS 1446.  LONGERON  REMOVED.  NEW SECTIONS INSTALLED IAW SRM 53-02, FIG 18, 51-10-3, PAR 21 AND 14, 51-30-2, 51-30-5, 51-10-4.
